Asymptotics of high order noise corrections

Niels Søndergaard, Gergely Palla, Gábor Vattay, André Voros

Research output: Article

4 Citations (Scopus)

Abstract

We consider an evolution operator for a discrete Langevin equation with a strongly hyperbolic classical dynamics and noise with finite moments. Using a perturbative expansion of the evolution operator we calculate high order corrections to its trace in the case of a quartic map and Gaussian noise. The asymptotic behaviour is investigated and is found to be independent up to a multiplicative constant of the distribution of noise.

Original languageEnglish
Pages (from-to)385-395
Number of pages11
JournalJournal of Statistical Physics
Volume101
Issue number1-2
Publication statusPublished - okt. 1 2000

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Søndergaard, N., Palla, G., Vattay, G., & Voros, A. (2000). Asymptotics of high order noise corrections. Journal of Statistical Physics, 101(1-2), 385-395.